Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 974968, 11 pages
http://dx.doi.org/10.1155/2014/974968
Research Article

Positive Solutions for Impulsive Differential Equations with Mixed Monotonicity and Optimal Control

1Department of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China
2Department of Mathematics, Kanagawa University, Yokohama 221-8686, Japan

Received 7 January 2014; Accepted 13 June 2014; Published 7 July 2014

Academic Editor: Yonghong Wu

Copyright © 2014 Lingling Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lingling Zhang, Noriaki Yamazaki, and Rui Guo, “Positive Solutions for Impulsive Differential Equations with Mixed Monotonicity and Optimal Control,” Abstract and Applied Analysis, vol. 2014, Article ID 974968, 11 pages, 2014. doi:10.1155/2014/974968